MAUDE Adverse Event Report: C.R. Bard, Inc. (BASD) -3006260740 BD Intraosseous Vascular Access System; Intraosseous Needle Kit

C.R. Bard, Inc. (BASD) -3006260740 BD Intraosseous Vascular Access System; Intraosseous Needle Kit
Model Number N/A
Medical Device Problem Code Material Twisted/Bent (2981)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/25/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported by customer that attempted to insert io needle into patient, io needle bent upon insertion during code situation.Additional information received on 8/27/2026: the patient immediately received another io to administer medications.
 
Additional Manufacturer Narrative
H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.The manufacturer has received the sample and will be evaluated.A supplemental will be submitted with evaluation results.

Brand Name
BD Intraosseous Vascular Access System
Common Device Name
Intraosseous Needle Kit
Manufacturer (Section D)
C.R. Bard, Inc. (BASD) -3006260740
605 north 5600 west
salt lake city 84116
Manufacturer (Section G)
C.R. Bard, Inc. (BASD) -3006260740
605 north 5600 west
salt lake city UT 84116
Manufacturer Contact
yolanda thompson
605 north 5600 west
salt lake city 84116
+1(801)595-0700
MDR Report Key50713082
Report Number3006260740-2026-06581
Device Sequence Number9779096
Product Code FMI
UDI-Device Identifier00801741163609
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K191976
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 08/28/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue NumberD015451NK
Device Lot NumberBSLC13570
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer08/25/2026
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/25/2026
Initial Report FDA Received Date09/10/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/21/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown